# SDR ASAA2023021741979

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,693 hours, 13,488 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32902061
- Part serial: 5522
- Condition: Inoperative
- Location: Right Ecs Bay
- Part time: 45,693 hours, 13,488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 10,000 FA CALLED TO REPORT EXTREME HEAT. WE COULD NOT CONTROL TEMP IN CABIN. RAN QRH 2.7. TEMP RETURNED TO NORMAL IN CABIN BUT WAS NOT CONTROLLABLE IN FLIGHT DECK. TEMP BECAME VERY COLD. NO COMBINATION OF TRIM AIR OR PACK POSITION ALLOWED US TO CONTROL TEMP. GROUNDED - YES. PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE B737-800 FIM 21-62 TASK 801 ON BOTH L/H AND R/H CONTROLLERS. NO FAULTS FOUND. PERFORMED TROUBLESHOOTING ON R/H PACK. BASED ON WRITE UP AND HISTORY PERFORMED FIM 21-62 TASK 849 STEPS C(1) THROUGH 4(D) AND D(1) THROUGH 1(A). FOUND FWD DUCT SUPPLY TEMP HIGH, FOUND STCV (V142) BAD. REMOVED AND REPLACED STANDBY TEMP CONTROL VALVE PER B737-800 AMM 21-51-11/401. REMOVED AND REPLACED TRIM AIR PRSOV IAW AMM 21-62-01/401 OPS CHK GOOD. LEAK CHK GOOD.
